# SDR TWAA9727001

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 95608597
- Condition: Failed
- Location: Nr 3 Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - DURING TAKEOFF , NR 3 MAIN TIRE BLEW OUT.  REMOVED AND REPLACED NR 3 MAIN TIRE, MFG P/N 9560859-7.  FUNCTIONAL CHECK NORMAL.  (M)
